Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

X-ray and MRI show arthritis erosion. Protrusion in sterno-clavicular joint. Any help?

I have symptoms at my right sterno-clavicular joint , where the ligaments connect the sternum and clavicle , a kind of protrusion.I had an x-ray and MRI two weeks ago. The result, according to my doctor is some kind of arthritis erosion, and suggested to hill soon. I am regularly exercising in a gym, and run about 15-20 miles per week. The symptom, and the protrusion is still there. Any help is appreciated.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The protrusion that you have described is likely to be due to an inflammation in the area causing arthritis. You can take oral anti inflammatory medicines and pain killers for symptomatic relief. Doing a hot fomentation in the area will also be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor